Please use this identifier to cite or link to this item:
Title: Behaviourally structured populations persist longer under harsh environmental conditions
Authors: Petrovskii, SV
Blackshaw, RP
First Published: 1-May-2003
Citation: ECOLOGY LETTERS, 2003, 6 (5), pp. 455-462
DOI Link: 10.1046/j.1461-0248.2003.00451.x
ISSN: 1461-023X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.